# SDR SWAA2023031515904

- Difficulty date: March 12, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N8570W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36952
- Aircraft time: 16,022 hours, 8,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FWD FA FLASHLIGHTS DO NOT TEST PROPERLY<[01] TESTED BOTH FWD FLASHLIGHTS AND CHECKED OK PER SIP
